# SDR MASA2013120467989

- Difficulty date: December 4, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 24,398 hours, 19,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT INOPERATIVE, DOESN'T BLINK.  R & R FLASLIGHT IAW AMM 25-61-02.
